MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CONTROL CABLE W/CABLE SLEEVE; HIP MISCELLANEOUS : CABLE/WIRE

DEPUY IRELAND - 9616671 CONTROL CABLE W/CABLE SLEEVE; HIP MISCELLANEOUS : CABLE/WIRE
Catalog Number 173928000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was aspirated last week and is now growing yeast.All components were removed in a one stage revision and new components were placed after a thorough i&d and placement of resorbable beads containing antibiotics and an antifungal agent.All components were functioning as expected however the femoral sleeve had failed to ingrow, likely due to the fungus being present.Tibial component and cemented stem were placed on the above listed date.Femoral components and insert had been revised on (b)(6) 2025 for continued infection.A der was filed under (b)(4) per optimize.Doi: (b)(6) 2025.Dor: (b)(6) 2025.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.

Brand Name
CONTROL CABLE W/CABLE SLEEVE
Common Device Name
HIP MISCELLANEOUS : CABLE/WIRE
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22748177
Report Number1818910-2025-13888
Device Sequence Number21221921
Product Code JDQ
UDI-Device Identifier10603295067788
UDI-Public(01)10603295067788
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K934557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number173928000
Device Lot NumberM8673F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATT REV SLV LPS FEM ADP +5.; ATTUNE CEMENTED STEM 14X80MM.; ATTUNE REV LPS INSRT XXSM 18MM.; ATUN FEM SLV M/L 40MM FULL POR.; ATUNE PRESSFIT STR STEM20X60MM.; ATUNE REV RP TIB BASE SZ 3 CEM.; LPS DISTAL FEM COMP XXSM LT.; LPS SEGMENTAL COMPONENT 25MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight72 KG